Advertisement

Characterizations of space forms by hypersurfaces

  • Bang-yen Chen
  • Leopold Verstraelen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 838)

Keywords

Riemannian Manifold Symmetric Space Sectional Curvature Space Form Principal Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    E. CARTAN, Leçons sur la Géométrie des Espaces de Riemann, Paris, Gauthier-Villars, 1928.zbMATHGoogle Scholar
  2. [2]
    B.-y. CHEN, Geometry of Submanifolds, New York, Marcel Dekker, 1973.zbMATHGoogle Scholar
  3. [3]
    B.-y. CHEN & T. NAGANO, Totally geodesic submanifolds of symmetric spaces, II, Duke Math. J. 45 (1978), 405–425; —, III, (to appear).MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    B.-y. CHEN & K. OGIUE, Some characterizations of complex space forms, Duke Math. J. 40 (1973), 797–799.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    B.-y. CHEN & L. VERSTRAELEN, Hypersurfaces of symmetric spaces, Bull. Inst. Math. Academia Sinica, Memorial Issue Dedicated to H.C. Wang (1979).Google Scholar
  6. [6]
    S.I. GOLDBERG, The axiom of 2-spheres in Kaehler geometry, J. Differential Geometry 8 (1973), 177–179.MathSciNetzbMATHGoogle Scholar
  7. [7]
    M. HARADA, On Kaehler manifolds satisfying the axiom of antiholomorphic 2-spheres, Proc. Amer. Math. Soc. 43 (1974), 186–189.MathSciNetzbMATHGoogle Scholar
  8. [8]
    R.S. KULKARNI, A finite version of Schur’s theorem, Proc. Amer. Math. Soc. 53 (1975), 440–442.MathSciNetzbMATHGoogle Scholar
  9. [9]
    D.S. LEUNG & K. NOMIZU, The axiom of spheres in Riemannian geometry, J. Differential Geometry 5 (1971), 487–489.MathSciNetzbMATHGoogle Scholar
  10. [10]
    K. NOMIZU, Conditions for constancy of the holomorphic sectional curvature, J. Differential Geometry 8 (1973), 335–339.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Z. OLSZAK, Remarks on manifolds admitting totally umbilical hypersurfaces, Demonstratio Math. 11 (1978), 695–702.MathSciNetzbMATHGoogle Scholar
  12. [12]
    J.A. SCHOUTEN, Ricci-Calculus, Berlin, Springer, 1954.CrossRefzbMATHGoogle Scholar
  13. [13]
    S. TACHIBANA & T. KASHIWADA, On a characterization of spaces of constant holomorphic curvature in terms of geodesic hypersurfaces, Kyungpook Math. J. 13 (1973), 109–119.MathSciNetzbMATHGoogle Scholar
  14. [14]
    Y. TASHIRO & S. TACHIBANA, On Fubinian and C-Fubinian manifolds, Kōdai Math. Sem. Rep. 15 (1963), 176–183.MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    L. VANHECKE & T.J. WILLMORE, Umbilical hypersurfaces of Riemannian, Kaehler and Nearly Kaehler manifolds, J. Univ of Kuwait 4 (1977), 1–8.MathSciNetzbMATHGoogle Scholar
  16. [16]
    K. YANO & I. MOGI, On real representations of Kaehlerian manifolds, Ann. of Math. 61 (1955).Google Scholar
  17. [17]
    K. YANO & Y. MUTO, Sur la théorie des espaces à connexion conforme normale et la gómétrie conforme des espaces de Riemann, Journal Fac. Sci., Imperial University of Tokyo, 4 (1941), 117–169.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Bang-yen Chen
    • 1
    • 2
  • Leopold Verstraelen
    • 1
    • 2
  1. 1.Department of MathematicsMichigan State UniversityEast LansingU.S.A.
  2. 2.Departement WiskundeKatholieke Universiteit LeuvenLeuvenBelgië

Personalised recommendations